# SDR AALA2020071099017

- Difficulty date: June 19, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 34,229 hours, 13,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A5710U2
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR Z ANGLE AT BS 990  BETWEEN RBL 34 AND RBL 47.  REPLACED Z ANGLE PER SRM 51-10-02.
